# SDR MALA040923

- Difficulty date: December 8, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 18,698 hours, 20,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, LT FUSELAGE IS DENTED BETWEEN FS 339 & FS 363, AND BETWEEN SL 1516, & 1519 OUT OF LIMITS.  AREAS WILL BE REPAIRED IAW MESABA EO S53009, REFER TO EAMS WO 211207, TASK 2502.  AIRCRAFT RETURNED TO SERVICE 12/17/04.
